# SDR ASOA2012100402321

- Difficulty date: September 21, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,337 hours, 22,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MULTIPLE AREAS OF CORROSION.   LOCATED & DRILLED SEAT TRACK IAW SRM 51-40-11.
